# SDR MASA2011012601794

- Difficulty date: January 23, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 17,495 hours, 13,898 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00740
- Condition: Seized
- Location: Ac Bay
- Part time: 16,729 hours, 12,737 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING TAXI TO GATE, LT PACK AUTO FAIL MESSAGE W/SMOKE IN COCKPIT.  MX R2 ACM.
